# SDR DALA2015102006258

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK OF RT WING FUEL ACCESS NR 1454C. CORROSION ON COUNTERSINK WAS REMOVED. COUNTERSINK HOLES WERE MEASURED. MAX DIAMETER ALLOWABLE IS ".532" AND MAX DIAMETER MEASURED IS .541 IN 3 HOLES ADJACENT. THEREFORE IT IS OUT OF LIMITS AND WAS REPLACED ACCESS PLATE NR 1454C IAW SRM 51-22-2A AND WILL BE INSTALLED UNDER CARD JIC 2800-0390, JOB 001-0402.
